# SDR TAOA089505

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EXTERIOR OVERWING EMERGENCY EXIT LIGHT INOPERABLE.  REPLACED BATTERY PACK - OPS CHECK OK PER MM 33-50.  (X)
